MathSciNet Relay Station
MathSciNet bibliographic data
MR1923966 11D04
Evertse, J.-H.; Schlickewei, H. P.; Schmidt, W. M. Linear equations in variables which lie in a multiplicative group. Ann. of Math. (2) 155 (2002), no. 3, 807–836.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement